remicade and facial rash

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

landcruiser
Regular Member


Date Joined Jun 2008
Total Posts : 80
   Posted 8/26/2008 8:57 AM (GMT -6)   
anyone have any history with a facial rash on either side of the nose and remicade?  Is this an indication of antibodies and thats why it may not be working that well?  Any help or knowledge would be appreciated

princesscolon
Veteran Member


Date Joined Apr 2006
Total Posts : 733
   Posted 8/26/2008 9:47 AM (GMT -6)   
I think it is a sign of drug-induced lupus and you should see your doctor asap.
Diagnosed with Left-sided UC in 1995 at age 15, Prednisone, Rowasa & Hydrocort. Enemas, Proctofoam, Sulfasalazine, Asacol, Probiotics, Fish Oil, Aloe Juice, Canasa, Enotcort, Colazol, Anamantle, Remicade, etc... had 1 inch deep rectal ulcer 2004, put on Remicade, August 2007:Increased Remicade dosage-700mg every 6 weeks,diagnosed w/ Psoriatic Arthritis & Fibromyalgia Current meds: Clorazepate, Lomotil,  Tylenol pm, Lyrica started 1/17/08,  Humira started 4/4/08, 6MP started 6/24/08


dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 8/26/2008 10:32 AM (GMT -6)   
I agree with princesscolon. It sounds like it could be the "butterfly" rash that indicated Lupus. Please call your doc ASAP.

Let us know what you find out.
Pan-colitis and GERD diagnosed May 2003
Osteopenia (hip and spine) diagnosed Feb 2006
Status:  Remission?!?!?
Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
Remicade: 1st infusion 06/17/08:  Next infusion: 10/07/08
Last Prednisone dose:  7/15/08
 
Co-Moderator UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate


landcruiser
Regular Member


Date Joined Jun 2008
Total Posts : 80
   Posted 8/26/2008 10:34 AM (GMT -6)   
Its not a typical butterfly rash as in Lupus....the Lupus rash says spares the naso labial folds and this is exactly where the rash is...Also it comes and goes...breaks out...then goes away, then breaks out again.....interesting is my WBC is slightly elevated at 12.7, but not off the charts, which I think would indicate Lupus.

dakotagirl
Veteran Member


Date Joined Apr 2006
Total Posts : 3402
   Posted 8/26/2008 10:38 AM (GMT -6)   
That is strange. Still worth mentioning to your doc.
Pan-colitis and GERD diagnosed May 2003
Osteopenia (hip and spine) diagnosed Feb 2006
Status:  Remission?!?!?
Asacol 12 per day,  Azathioprine 100mg, Aciphex, Forvia, and Pro-Bio
Remicade: 1st infusion 06/17/08:  Next infusion: 10/07/08
Last Prednisone dose:  7/15/08
 
Co-Moderator UC forum:  Keep HealingWell running smoothly:  www.healingwell.com/donate


Bkwrm
New Member


Date Joined Aug 2008
Total Posts : 1
   Posted 8/26/2008 11:36 AM (GMT -6)   
Dxed w/ UC Feb 2006, have been taking Asacol since, have developed facial rash that is large itchy red sores on nose, forehead and chin,  Is this medication reaction or symptom of UC?
Any info appreciated!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, September 25, 2018 4:10 PM (GMT -6)
There are a total of 3,006,581 posts in 329,351 threads.
View Active Threads


Who's Online
This forum has 161839 registered members. Please welcome our newest member, Hallieb.
266 Guest(s), 8 Registered Member(s) are currently online.  Details
mauricesr, Girlie, Stevo68, InTheShop, Hallieb, G-Ju, jwebb, LifeisTrash